Antacids, (drugs for too much stomach acid) such as omeprazole (anthrax), tagamed (cimeditine), zantac (ranitidine) cause reduction in absorption of fat-soluble vitamins, including vitamins A, D, E, K, B12, iron and phosphorus, calcium, folic acid, vitamin D. The resulting problems include: fatigue, concentration weakness, too thick blood (thrombosis tendency), weakness of the eyes, osteoporosis and high blood pressure.
Antibiotics and sulfonamides
Antibiotics and sulfonamides lead to lack of biotin and vitamin K, vitamin B complex, insitol, lactobacillus and bifide. From these arise intestinal problems, digestive problems, eczema, dry skin, thrombosis, mineral deficiency and nervous system damage.
Antidepressants (psychopharmaceuticals) lead to decreased vitamin B2 and damage to the nervous system.
Aspirin causes a lack of folic acid, calcium, iron and vitamin C. The brain performs less in the long run, the kidneys suffer badly and chances of weakness of the heart muscle.
This gives vitamin B deficiency. The asthma drugs interfere with nerve impulse transmission, it gives fluctuating moods (including PMS syndrome), and less performance of the brain.
Barbiturates (sleep and nerve agents) produce decreased vitamin C, and D activity. They inhibit the production of melatonin. The consequences are decreased resistance, osteoporosis, sleep disturbances.
Blood pressure drugs
Blood pressure drugs cause deficiency of zinc and Q10; they also inhibit melatonin production. The consequences are heart weakness, muscle weakness, potency disturbances, eye weakness, loss of taste, decreased resistance, decreased brain function and sleep disturbances.
Beta blockers produce a deficiency of zinc and Q10, and they too inhibit melatonin production. The resulting problems are heart weakness, thrombosis and apoplexy (stroke), sleep disturbances, increased allergy, poor vision, poor taste and smell and osteoporosis.
Heart drugs such as digoxin cause a deficiency of calcium, magnesium, phosphorus, zinc and vitamin B1. From this arise osteoporosis, muscle pains, hair loss and heart weakness.
Corticosteroids such as cortisone cause reduced levels of folate and potassium; it demands more calcium from the body as well as vitamin C, vitamin D, magnesium and selenium. From that can come nerve damage and heart damage, also potency disorders, disturbances in sugar metabolism, also damage to the skin and disorders in collagen formation.
Diuretics (drugs that dehydrate) secrete in increased form mineral substances such as zinc and potassium, calcium, magnesium, vitamin B1, B6 and vitamin C. So this causes mineral housekeeping problems on all fronts. It causes nerve damage, lack of concentration, decreased brain performance, poor vision, smell and taste, also heart weakness and heart attack.
This gives reduced levels of folate and vitamins C, B2, B12 and potassium. It also gives increased copper levels and decreased manganese levels, as well as a shortage of zinc substances in the blood. This causes nerve problems, concentration weakness, increased allergy, immune weakness, poor vision, smell and taste.
Laxatives lead to potassium deficiency and cause heart weakness and muscle weakness.
Lipid eaters (that is blood fat eaters) give impaired resorption of fat-soluble vitamins, especially vitamin B12 and impaired iron (ferrum) function. This gives potency problems, premature aging, weakness of nerve impulse transmission, fatigue, disturbances in brain performance and skin problems.
Psychopharmaceuticals such as ritalin cause lack of vitamins B1,B6, B12, folic acid, lack of zinc, lack of potassium and magnesium. Taking orthomolecular drugs does not solve the problem directly either, because the cause must be dealt with decisively. It gives fatigue, lethargy, restlessness, heart weakness, muscle weakness and harvest disorders.
Salicylates (drugs for pains, fever and inflammation) cause increased excretion and decreased action of vitamin C. The body then has a greater need for vitamin K. There is a chance of increased tendency to bleed, damage to the kidneys, weakness of the immune system, fatigue and sleep disturbances, concentration weakness and stomach problems.
Rheumatoid arthritis medication
Rheumatoid arthritis medications inhibit melatonin production and cause sleep disturbances.
Diabetic drugs induce a lack of Q10, zincum and magnesium. This results in heart weakness, immunity weakness, poor eyes, taste disorders, hearing loss and dementia. E-numbers can cause hyperactivity such as: E102, E104 (banned in the USA), E110, E120, E122, E123, E124, E127, E128, E131, E132, E133, E150, E151, E160b, E210-E213, E214-E219, E220-E228, E320, E321.
Don't just stop taking medication. Do ask your doctor if it is necessary to take the medications chronically or if you may stop taking them after a certain period of time. Consult your (integral) doctor or therapist for advice on how to reduce the side effects or rather unwanted effects of the medications.